| Model Number |
PCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown, not provided, but the best estimate date is between 8/16/2018 and 3/7/2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient had a decrease of visual acuity after the implantation of +34.0 diopter lens model, pcb00 monofocal iol (intraocular lens).As a result, lens was explanted and replaced with +35.0 diopter non-johnson and johnson product.Patient was reportedly doing well after replacement.No additional information provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 04/03/2019.Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection showed that the lens was cut into pieces, possibly related to the replacement process.Due to the conditions of the returned sample, the customer's reported complaint could not be verified, and product quality deficiency could not be determined.Based on the miq (measurement iol quality) report on the day the product was measured, the lens was correctly measured with satisfactory result.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.